Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High BP, chronic problem. Taking amlong mt, BP goes down, comes back up on stopping. Permanent cure?

sir my BP is high my bp is150/90 i am facing this problem approx 8 month whenever my bp been high then i am not feel comfortable i am tking medicine amlong mt 25 but when i tke medicine then my bp goes diwn an that time my bp lies 130/70 and when i left medicine then my bp been up sir what is the permanent solution of this problem
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sinha.amit673.

Thanks for your question.

Probably it is a case of primary hypertension that means there are no cause of this hypertension.
First of all you have to check other parameters like blood sugar,lipid profile,ECG to see if there is any abnormality in them.
Then you should understand that there are no cure of primary hypertension.your blood pressure is controlled due to medication and if you not control your BP there are lots of complication that can arise so please do continue your medication prescribed by your doctor life long and should followup your doctor at lest once a month to know the status of your BP.

Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor